Posted by: Caron | 2009-03-15

After effects of Zoladex


In Nov I had my last Zoladex injection completing a 3 year corse. I am still on 20mg Neophedan daily. My problem is that I have started bleeding again and although it is very light, I have now been bleeding for 9 days.
Is this normal?
What is happening in my body?
When should I consult a gynae?
Does this mean that I have oestrogen in my body again and does it increase my risk of cancer?



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The bleeding is most likely due to stopping the Zoladex. You will have oestrogen again. The relationship between oestrogen and cancer is complicated and, unless you have increased amounts, you would not be at higher risk for cancer. I don't know what you were using Zoladex for, so cannot comment on this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.